Can you support CaringBridge during our Holiday giving campaign? Generous donors like you ensure that CaringBridge remains ad-free, private and protected.
Jun 1, 2017 Latest post:
Jul 15, 2017
Welcome to our CaringBridge website. We are using it to keep family and friends updated in one place. We appreciate your support and words of hope and encouragement. Thank you for visiting.
In February, I was admitted to the hospital with a severe kidney infection, I was released and was told I would need surgery after the infection cleared up all the way. I was put on Levaquin, an antibiotic, for two weeks. I started to have side effects almost immediately but the doctor told me to keep using the antibiotic because my back pain and tremor was from the infection- not the antibiotic. I had the surgery in the second week of March and was back in the hospital for a week two days after the surgery due to complications from the surgery. While I was in the hospital the second time, the doctors couldn’t figure out why I was in so much pain and put in a stent to try to relieve some of the pain but it didn’t help. I was discharged from the hospital with no answers. While I was in the hospital the second time I began to experience a lot of odd symptoms, the biggest thing was having a hard time walking. Just a few of my other symptoms include: seizures, hand tremors, severe dizziness/ vertigo, painful tingling in my fingers and toes, brain fog, fatigue, loss of sensation in my feet, and an overall weakness in the whole right side of my body. Since the second hospital visit I can no longer walk unassisted and have to use a walker or a wheelchair, I haven’t been able to work since February, I had to drop some of my classes which has now pushed back when I will graduate, I can no longer do simple tasks such as go up and down the stairs by myself or pour a drink because it’s too heavy for me. Basically my life has been turned upside down since February. As of right now we have no definite answers, but we believe that I may have had a toxic reaction to Levaquin.